Applications Lineaires Affines Multivoques

Jean Arachovitis

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (1972)

  • Volume: 13, Issue: 13Α, page 23-32
  • ISSN: 0072-7466

How to cite


Jean Arachovitis. "Applications Lineaires Affines Multivoques." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 13.13Α (1972): 23-32. <>.

author = {Jean Arachovitis},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {fre},
number = {13Α},
pages = {23-32},
title = {Applications Lineaires Affines Multivoques},
url = {},
volume = {13},
year = {1972},

AU - Jean Arachovitis
TI - Applications Lineaires Affines Multivoques
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 1972
VL - 13
IS - 13Α
SP - 23
EP - 32
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.